# SDR CA120712002

- Difficulty date: May 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101750B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151441V001
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CYCLIC STICK PUSHED EXCESSIVELY FORWARD AND MAIN ROTOR CONTACTED THE UPPER WIRE STRIKE WHILE ON THE GROUND AT IDLE WITH NO CHANGE IN RPM.  MAIN ROTOR BLADES REMOVED AND INSPECTED, FOUND DAMAGE ON L/E.  ALL M/R BLADES WERE REPLACED WITH NEW BLADES FROM ECD.  ALL THE OTHER SPECIAL INSPECTIONS FOR M/R BLADE CONTACT WERE COMPLETED BY THE AME AND FOUND NO FUTHER DAMAGE FROM M/R BLADE STRIKE.  ACFT WAS RETURNED BACK TO SERVICE.
